EconPapers    
Economics at your fingertips  
 

How to solve multiasset Black-Scholes with time-dependent volatility and correlation

L. P. Bos and A. F. Ware

Journal of Computational Finance

Abstract: ABSTRACT It is shown that, just as in the single-asset case, one may solve the multiasset Black-Scholes equation by replacing time-varying volatilities and other parameters by their constant averages. This associated constant parameter problem may then be solved either by the usual integral formulas or by means of a recombining binary tree, neither of which would have been possible without using the transformation. The result extends what is already well known for single-asset single-factor models to the multidimensional case, for which the usual one-dimensional proof does not apply.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... lity-and-correlation (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160524

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160524